# SDR SWAA982441

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CARGO DOOR UPLOCK INTERCOSTAL CRACKED.  REMOVED AND REPLACED PER BOEING SRM.
